# SDR ASOA2015070113200

- Difficulty date: June 27, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 30,307 hours, 21,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEVERAL OVERWING EXIT LIGHTS INOPERATIVE.  REPLACED THE LAMPS AND R & R NR 3 BATTERY PACK AS REQUIRED IAW AMM 33-51-04.  OPS CHECKED GOOD AT THIS TIME.
